# SDR FDEA202406090785

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 67,628 hours, 25,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSTLOCK BROKEN ON L1 DOOR   REPLACED THE NO 1 (LH) PASSENGER DOOR HOLD OPEN  LOCK COLLAR PER ABOVE AMM. OK FOR SERVICE.
